# SDR ASAA2021090535890

- Difficulty date: September 5, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 22,274 hours, 7,087 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Part number: CA24402
- Condition: Broken
- Location: Nr 1 Fire Handle
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 FIRE HANDLE NOT LIGHTING UP WITH FIRE TEST. GROUNDED - YES. #1 ENGINE LEFT CORE DETECTOR UPPER HARNESS BROKEN OFF AT LUG. REPLACED HARNESS MW0326 REF B737-900 AMM 26-11-02-400-802 PARA 5. I. OPERATIONAL TEST PASSES REF AMM 26-11-00-710-801. GROUND VERIFICATION SUCCESSFUL.
